# SDR CALA2025030402578

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE DAMAGE MACHINED INTERCOSTAL AND FITTING FOUND DAMAGE CORROSION UNDER HARD POINT GALLEY FITTING REQUIRE REPAIR FLOOR BEAM STA 947.5 RBL 46 (REF: AAR NR 1000031077) ESFR COMPLETED PERFORMED REPAIR AT FLOOR BEAM STA 947.5 RBL 46 IAW B737-900ER S RM 53-70-2R-5 SRM 51-00-0G SRM 51-10-02 SRM 51-20-01 SRM 51-40-0 5 SRM 51-40-0G SOPM 20-20-02 SOPM 20-10-03 SOPM 20-41-02.
